Sur la notion d'intégrale dans le domaine fonctionnel et sur la théorie du potentiel
Bulletin de la Société Mathématique de France, Tome 47 (1919), pp. 47-70.
@article{BSMF_1919__47__47_1,
     author = {G\^ateaux, R.},
     title = {Sur la notion d'int\'egrale dans le domaine fonctionnel et sur la th\'eorie du potentiel},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {47--70},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {47},
     year = {1919},
     doi = {10.24033/bsmf.994},
     mrnumber = {1504783},
     language = {fr},
     url = {https://www.numdam.org/articles/10.24033/bsmf.994/}
}
TY  - JOUR
AU  - Gâteaux, R.
TI  - Sur la notion d'intégrale dans le domaine fonctionnel et sur la théorie du potentiel
JO  - Bulletin de la Société Mathématique de France
PY  - 1919
SP  - 47
EP  - 70
VL  - 47
PB  - Société mathématique de France
UR  - https://www.numdam.org/articles/10.24033/bsmf.994/
DO  - 10.24033/bsmf.994
LA  - fr
ID  - BSMF_1919__47__47_1
ER  - 
%0 Journal Article
%A Gâteaux, R.
%T Sur la notion d'intégrale dans le domaine fonctionnel et sur la théorie du potentiel
%J Bulletin de la Société Mathématique de France
%D 1919
%P 47-70
%V 47
%I Société mathématique de France
%U https://www.numdam.org/articles/10.24033/bsmf.994/
%R 10.24033/bsmf.994
%G fr
%F BSMF_1919__47__47_1
Gâteaux, R. Sur la notion d'intégrale dans le domaine fonctionnel et sur la théorie du potentiel. Bulletin de la Société Mathématique de France, Tome 47 (1919), pp. 47-70. doi : 10.24033/bsmf.994. https://www.numdam.org/articles/10.24033/bsmf.994/
  • Liu, Cheng-Shi The average values of a kind of functionals in LP and concentration without measure, Infinite Dimensional Analysis, Quantum Probability and Related Topics, Volume 26 (2023) no. 02 | DOI:10.1142/s0219025722500242
  • Mazliak, Laurent The Ghosts of the École Normale, Statistical Science, Volume 30 (2015) no. 3 | DOI:10.1214/15-sts512
  • Bibliography, Variational Methods for Engineers with Matlab® (2015), p. 393 | DOI:10.1002/9781119230120.biblio
  • Borovkov, K. A. On the Convergence of Projections of Uniform Distributions on Balls, Theory of Probability Its Applications, Volume 35 (1991) no. 3, p. 546 | DOI:10.1137/1135074
  • Grinblat, L. Š. Compactifications of spaces of functions and integration of functionals, Transactions of the American Mathematical Society, Volume 217 (1976) no. 0, p. 195 | DOI:10.1090/s0002-9947-1976-0407227-4
  • Hida, Takeyuki Harmonic Analysis on the Space of Generalized Functions, Theory of Probability Its Applications, Volume 15 (1970) no. 1, p. 117 | DOI:10.1137/1115011

Cité par 6 documents. Sources : Crossref